×

Some new delay integral inequalities and their applications. (English) Zbl 1067.26019

The authors prove some delay inequalities, which provide explicit bounds on unknown functions. The obtained inequalities are used to find the bounds on the solutions of certain delay differential equations and delay integral equations.

MSC:

26D15 Inequalities for sums, series and integrals
26D10 Inequalities involving derivatives and differential and integral operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bainov, D.; Simeonov, P., Integral Inequalities and Applications (1992), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht · Zbl 0759.26012
[2] Hacia, L., On some integral inequalities and their applications, J. Math. Anal. Appl., 206, 611-622 (1997) · Zbl 0878.26012
[3] Lipovan, O., A retarded Gronwall-like inequality and its applications, J. Math. Anal. Appl., 252, 389-401 (2000) · Zbl 0974.26007
[4] Ma, Q. H.; Yang, E. H., On some new nonlinear delay integral inequalities, J. Math. Anal. Appl., 252, 864-878 (2000) · Zbl 0974.26015
[5] Meng, F. W.; Li, W. N., On some new integral inequalities and their applications, Appl. Math. Comput., 148, 381-392 (2004) · Zbl 1045.26009
[6] Pachpatte, B. G., On a certain inequality arising in the theory of differential equations, J. Math. Anal. Appl., 182, 143-157 (1994) · Zbl 0806.26009
[7] Pachpatte, B. G., On some new inequalities related to certain inequalities in the theory of differential equations, J. Math. Anal. Appl., 189, 128-144 (1995) · Zbl 0824.26010
[8] Pachpatte, B. G., A note on certain integral inequalities with delay, Period. Math. Hungar., 31, 229-234 (1995) · Zbl 0854.26012
[9] Pachpatte, B. G., Inequalities for Differential and Integral Equations (1998), Academic Press: Academic Press New York · Zbl 1032.26008
[10] Tsamatos, P. Ch.; Ntouyas, S. K., On a Bellman-Bihari type inequality with delay, Period. Math. Hungar., 23, 91-94 (1991) · Zbl 0746.26011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.